# SDR AALA202102019009

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 13,346 hours, 5,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 12WL FAILED BUILT IN TEST EQUIPMENT TEST IN REFERENCE WITH JOB CARD 26L00005005.  R & R 12WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
